Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Can the Mirena effect PND and make it worse?

(2 Posts)
jadine Mon 22-Jun-09 17:40:01

I have been on the Mirena for 3 months and I have had bad pains in my stomach since being on it,dark brown periods,achy boobs,upset stomaches,Moodiness,Acne which I never suffer with, loss of sex drive and cant stop eating do you think it could be the Mirena? or both, or its just some systoms of PND, welcome your advice please.

honie Mon 29-Jun-09 13:26:05

Hi Jadine. I have had my Mirena for nearly 8 mths. Same issues and more. Dr was due to remove mine today and replace with copper coil but I have an infection they discovered when I was in the 'chair' so to speak. I was advised to give it at least 6 months to settle, but they agreed that it isn't for me after that time. I would talk to your dr, but am 99% sure it was what caused my issues.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now